# SDR AC2A075818

- Difficulty date: July 12, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N7131U
- Make and model: Bell 206B-3
- Aircraft serial: 4111
- Aircraft time: 7,826 hours
- Engine: Allsn 250C*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gearshaft
- Part number: 23031922
- Part serial: CG120900
- Condition: Worn
- Location: Spur Gear
- Part time: 962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVELY WORN SPLINES. REPLACED WITH NEW.
